I'm having trouble determining the cause of blisters on my testicles. To recap I shaved my pubic area prior to intercourse with my steady girl and didn't shower afterwards for like 8hrs. As far as I know she has no Hx of STD. 3 days later I noticed some pimple like with ingrown hair at base of penis, I of course popped them as I normally would but broke the skin and caused an infection and was placed on Cephalexin 500mg, blood samples taken on Feb 8 by Dr. Within 1 day of antibiotics blisters formed on right side of testicle and shaft appearing as yellowish clear fluid, very sensitive, itchy, affected area is more of a group then in a cluster. Called Dr. that day and was placed on Valtrex. Dr. appointment 3 days later with results of STD blood work negative for syphilis and herpes no wound culture taken, Valtrex stopped, antibiotic continued. The infection from popping pimple ingrown hair healed but still have reaccuring blisters. Even though I shouldn't pop the blister I have been and cleaning area with betadine. Blisters are usually found upon waking up, and I have been sweating in sleep (new). 17 days later started using (Home remedy) over-the-counter Releev a cold sore/fever blister 1 day treatment, used for the last 2 days. Little to no effect on affected area. I have no flu-like symptoms, no Fever, or body aches, normal urination, lymph nodes normal, some swelling noticed after use of Releev on affected area. I'm really curious to find out what is causing these symptoms and the appropriate treatment. Thanks !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.